# SDR DALA1109019857

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN METAL SKIN FLOOR PANEL NR 79 HAS CORROSION AROUND EDGES TOP & BOTTOM SURFACE.  REMOVED FLOOR PANEL NR 79 IAW SRM 53-13-0, FIG 4, INSTALLED 1EA NEW FLOOR PANEL NR 79 IAW CARD 0590-4020-8M.
